# SDR DL738040247

- Difficulty date: March 18, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N381DA
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 13,733 hours, 6,458 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: S256A40450
- Part serial: 890
- Condition: Intermittent
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SELECTING FLAPS ON APPROACH TRAILING EDGE FLAPS STOPPED BETWEEN UP AND 1 DEG AND LEADING EDGE TRANSIT AMBER LIGHT ILLUMINATED.  COMPLIED WITH ABNORMAL CK LIST AND LANDED WITH TOUCH DOWN SPEED OF 178 KTS.  AUTO BRAKES SET TO 2, WT 139.5 T/S PER FIM 27-51-00-810-836.  SYSTEM CHECKS GOOD.  NO CURRENT FAULTS ON FSEU.  DUE TO FAULT 27-52259.  T/E FLAP SENSOR L ON FSEU HIST LEG 12.  REPLACED LT FLAP POS IND SENSOR PER MM.  ALL CKS GOOD.  NOT AN RII ITEM PER TOPPS 40-30-05.
